# SDR SCNA20250613209

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 53,754 hours, 29,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECT 717847: F/A OPENED DOOR WITHOUT DISARMING SLIDE - SLIDE CAME OUT OF CAGE BUT DID NOT DEPLOY - RESOLUTION: REINSTALLED DOOR SLIDE AT 1L DOOR PER B737 AMM 25-66-01-400-801 REV 86 DATED 15 FEB 2025
